# SDR RAIA00508021

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 16,778 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 13640
- Condition: Inoperative
- Location: Emerency Light
- Part time: 7,099 hours, 6,462 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5493-CLT-EMERGENCY FLOOR LIGHTING INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY.
